Aciphex Spine, Mma Test, Vitamin B12, Ringing in the Ears, Nerve Damage
Been on Aciphex about 3 months I have daily tingling feeling throughout my spine.
Wowokagoo - ALERT!!! If you have been having any one of these side effects, then AcipHex may be causing nerve damage. -- tingling or numb hands or feet -- confusion / "fuzzy head" -- ringing in the ears -- vision changes -- anxiety -- depression -- apathy It may be serious. In my case it certainly is. I can barely use my hands. Why it happens: AcipHex cuts down on stomach acid. Sometimes it cuts down too MUCH acid. In that case, you are unable to break down animal products enough to absorb vitamin B12 from it. Without vitamin B12, your nerve sheathing erodes. My advice would be to stop AcipHex and get a good vitamin B12 supplement (sublingual -- the type that dissolves underneath your tongue, and at least 1000 mcg). I would also advise to get the book -- Could It Be B12? By RN Sally Pacholock. Before starting supplements, insist on a urinary MMA test. It is the only B-12 test that does not give false positives or negatives often. This book has literally saved my life.
Sunflo - I have taken all the commonly known stomach meds in the last 10 years or so now. I also have been aciphex a few years now....I am noticing head shaking like tiny tremors I can't control in my neck and head. It twitches , I feel like others can see but they really can't it is just minimal enough I guess but it drives me crazy! It happens a couple times a day usually. I don't know if I should go to my doc about it or if it could be stress/anxiety related. I do have a lot of anxiety too :(